Record number :
2390738
Title of article :
Approximate Additive Functional Equations in Closed Convex Cone
Author/Authors :
آزادي كناري، حسن نويسنده ,
Issue Information :
فصلنامه با شماره پیاپی 11 سال 2011
Pages :
15
From page :
51
To page :
65
Abstract :
In this paper, we introduce the following positive-additive functional equation in C-algebras f  x + 4 4 p x3y + 6 p xy + 4 4 p xy3 + y  = f(x) + 4f(x) 34 4 p f(y) + 6 p f(x)f(y) + 4f(y) 3 4 4 p f(x) + f(y). Using the fixed point method, we prove the stability of the positiveadditive functional equation in C-algebras. Moreover, we prove the Hyers-Ulam stability of the above functional equation in C-algebras by the direct method of Hyers-Ulam.
Journal title :
Journal of Mathematical Extension(IJME)
Link To Document :